MAUDE Adverse Event Report: ZIMMER MANUFACTURING B.V. NEXGEN 13MM DIA 100MM L STRAIGHT STEM EXT COMBINED 145MM; PROSTHESIS, KNEE

ZIMMER MANUFACTURING B.V. NEXGEN 13MM DIA 100MM L STRAIGHT STEM EXT COMBINED 145MM; PROSTHESIS, KNEE
Catalog Number 00598801013
Medical Device Problem Codes Fracture (1260); Detachment of Device or Device Component (2907)
Health Effect - Clinical Codes Failure of Implant (1924); Pain (1994); Swelling/ Edema (4577)
Date of Event 01/20/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported the patient was revised because there was metal debris.The femur was not secure to the stem extension it was attached to.The hcp deduced the screws used to secure the stem extension to the femur loosened, or were damaged.The femoral and stem were revised for cause.
 
Additional Manufacturer Narrative
(b)(4).Customer has indicated that the product will not be returned to zimmer biomet for investigation, as the device was discarded by the facility.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.Additional associated products: 00588001402, right size d femoral component, lot# 63277044.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated/corrected updated: h6: suggested code (annex g)- mechanical (g04) - stem.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.Review of the device history records identified no deviations or anomalies during manufacturing related to the reported event.The reported products were reviewed for compatibility with no issues noted.Review of complaint history found no additional related issues for these items and the reported part and lot combinations.Radiographs were provided and reviewed by a health care professional.Review of the available records identified the following: slight offset at the tibiofemoral arthroplasty articulation and areas of osteolysis as noted.This complaint cannot be confirmed.A definitive root cause cannot be determined.No corrective actions, preventive actions, or field actions resulted after investigation of this event.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.D10: additional associated products 00588001402 right size d cemented option femoral component lot# 63277044, 00585001296 polyethylene insert xt size b lot# 66866849, 00585002012 articular surface with segmental hinge post size b 12 mm lot# 65244789, 00585204035 stem collar 35 mm o.D.Lot# 66323325, 00585004604 segment with male/female taper 40 mm length lot# 66467268, 00585205014 fluted stem ext st precoat 14 mm dia 130 mm l lot# 66815526, 00585004202 distal femoral xt component size b lot# 66651220.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
NEXGEN 13MM DIA 100MM L STRAIGHT STEM EXT COMBINED 145MM
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER MANUFACTURING B.V.
turpeaux industrial park
route #1 km 123.4 bldg #1
mercedita PR 00715
Manufacturer (Section G)
ZIMMER MANUFACTURING B.V.
turpeaux industrial park
route #1 km 123.4 bldg #1
mercedita PR 00715
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key21364346
Report Number0002648920-2025-00039
Device Sequence Number8465338
Product Code JWH
UDI-Device Identifier00889024220973
UDI-Public(01)00889024220973(17)260228(10)63289865
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K173057
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date02/28/2026
Device Catalogue Number00598801013
Device Lot Number63289865
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/23/2025
Supplement Date Received by Manufacturer06/25/2025
Initial Report FDA Received Date02/12/2025
Supplement Report FDA Received Date07/15/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/29/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11 NARRATIVE
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexFemale
Patient Weight53 KG